Journal article icon

Journal article

EXACT SOLUTION OF A STEFAN PROBLEM RELEVANT TO CONTINUOUS-CASTING

Publication status:
Published

Actions


Access Document


Authors


BLACKWELL, J More by this author
OCKENDON, J More by this author
Journal:
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER
Volume:
25
Issue:
7
Pages:
1059-1060
Publication date:
1982
DOI:
ISSN:
0017-9310
URN:
uuid:f8b3fb2b-5f7f-4a90-b85f-d1b7ee626cd0
Source identifiers:
30130
Local pid:
pubs:30130
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP